Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 128, NWS Jackson, MS

April 18, 2008Copiah County, Hinds County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 18, 2008, 3:33 PM CDT for Copiah County, Hinds County, Mississippi. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2008, 3:33 PM CDT (20:33 UTC)
Expired
Apr 18, 2008, 4:15 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 49 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 3:40 PM CDTTORNADO8 E Carpenter, MSROOF OF A HOME HEAVILY DAMAGED AND NUMEROUS TREES AND LARGE LIMBS DOWN. POSSIBLE TORNADO.
Apr 18, 3:41 PM CDTTORNADO 14 N Dentville, MSNUMEROUS HARDWOOD AND SOFTWOOD TREES WERE SNAPPED AND UPROOTED. A TIN ROOF WAS ALSO SIGNIFICANTLY DAMAGED. THE TORNADO WAS RATED AN EF1 WITH MAX WINDS OF 90 MPH. IT CONTAINED A PATH LENGTH OF 3 MILES AND A WIDTH OF 50 YARDS.
Apr 18, 4:00 PM CDTTORNADO 15 Wnw Terry, MSNUMEROUS HARDWOOD AND SOFTWOOD TREES SNAPPED AND UPROOTED. 6 HOMES DAMAGED... 5 BY TREES, 1 BY WIND WHICH BLEW OFF A LARGE PORTION OF A ROOF. THE TORNADO WAS RATED AN EF1 WITH MAX WINDS OF 110 MPH. IT CONTAINED A PATH LENGTH OF 3.5 MILES AND A WIDTH OF 100 YAR
Apr 18, 4:00 PM CDTTORNADO2 Nw Terry, MSPOSSIBLE TORNADO AROUND MIDWAY ROAD...DELANEY ROAD... AND LEBANON-PINE RD. HOUSES DAMAGED...TREES DOWN... POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 182033
TORJAN
MSC029-049-182115-
/O.NEW.KJAN.TO.W.0128.080418T2033Z-080418T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF CRYSTAL SPRINGS...
  SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 415 PM CDT

* AT 333 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  CARPENTER...OR 18 MILES WEST OF CRYSTAL SPRINGS...MOVING NORTHEAST
  AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  UTICA BY 340 PM CDT...
  DRY GROVE BY 355 PM CDT...
  8 MILES SOUTHEAST OF RAYMOND BY 400 PM CDT...
  TERRY BY 405 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3186 9071 3203 9071 3208 9072 3238 9023
      3216 9023 3216 9025 3214 9023 3197 9023
TIME...MOT...LOC 2033Z 237DEG 36KT 3201 9064

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 182042
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT FRI APR 18 2008

MSC029-049-182115-
/O.CON.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
HINDS MS-COPIAH MS-
342 PM CDT FRI APR 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHERN
COPIAH AND SOUTHERN HINDS COUNTIES...

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR UTICA...OR 14 MILES WEST OF CRYSTAL
SPRINGS...MOVING NORTHEAST AT 41 MPH.

THE TORNADO WILL BE NEAR...
  DRY GROVE BY 355 PM CDT...
  TERRY AND 8 MILES SOUTHEAST OF RAYMOND BY 400 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3196 9062 3211 9067 3238 9023 3216 9023
      3216 9025 3214 9023 3197 9023
TIME...MOT...LOC 2042Z 237DEG 36KT 3206 9055

$$

GARRETT
000 
WWUS54 KJAN 182100
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT FRI APR 18 2008

MSC029-182110-
/O.CAN.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
COPIAH MS-
400 PM CDT FRI APR 18 2008

...THE TORNADO WARNING FOR NORTHERN COPIAH COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3208 9047 3219 9052 3238 9023 3216 9023
      3216 9025 3214 9023 3206 9024
TIME...MOT...LOC 2100Z 237DEG 36KT 3212 9038

$$

MSC049-182115-
/O.CON.KJAN.TO.W.0128.000000T0000Z-080418T2115Z/
HINDS MS-
400 PM CDT FRI APR 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
HINDS COUNTY...

AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR DRY GROVE...OR 8 MILES NORTHWEST OF CRYSTAL
SPRINGS...MOVING NORTHEAST AT 41 MPH.

THE TORNADO WILL BE NEAR...
  TERRY BY 405 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3208 9047 3219 9052 3238 9023 3216 9023
      3216 9025 3214 9023 3206 9024
TIME...MOT...LOC 2100Z 237DEG 36KT 3212 9038

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 3:00 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 18, 3:00 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT FRI APR 18 2008

.SHORT TERM...STRUCTURES SUGGESTIVE OF DEEP CONVECTION HAVE RECENTLY
SHOWED UP ON THE RADAR OVER SOUTHWESTERN MISSISSIPPI AHEAD OF A
NEARING FRONTAL BOUNDARY. AN ABUNDANCE OF ATMOSPHERIC FORCING
IMPINGING ON OUR REGION SINCE LATE MORNING (THANKS TO AN INCOMING
POTENT LOBE OF UPPER LEVEL ENERGY) HAS BEEN SQUEEZING OUT NOTHING
MORE THAN SHOWERS AND AN OCCASIONAL RUMBLE OF THUNDER THUS FAR. THIS
LOOKS TO CHANGE THROUGH THE REST OF THIS AFTERNOON AS FOCUSED LOW
LEVEL FRONTAL FORCING COMBINES WITH MENTIONED UPPER LEVEL
ATMOSPHERIC LIFT. MOST LIKELY SCENARIO (PER LOCAL HI RES WRF
ENSEMBLE OUTPUT) IS THAT A BROKEN LINE OF STRONG TO POSSIBLY
CONVECTION WILL AGGREGATE AND PUSH ESE THROUGH EARLY
EVENING...MAINLY ALONG AND SOUTH OF A NATCHEZ...TO JACKSON...TO
MACON LINE. THIS WOULD LEAVE MAINLY SHOWERS WITH EMBEDDED RUMBLES OF
THUNDERSTORMS FOR THE REST OF THE REGION BEFORE ACTIVITY CLEARS ON
OUT TO THE EAST. I HAVE UPDATED THE HWO TO CONFINE THE SEVERE RISK
THROUGH EARLY THIS EVENING MAINLY FOR THE AREAS MENTIONED
ABOVE...ALTHOUGH ALL LOCATIONS ALONG AND JUST AHEAD OF THE
PROGRESSING FRONTAL BOUNDARY WILL HAVE A NON-ZERO THREAT FOR SEVERE
WEATHER.

EXPECT ALL THE RAIN AND STORMS TO BE CLEARING OUT OF THE REGION FROM
THE WEST EARLY THIS EVENING (8 OR 9 PM) WITH THE ASSOCIATED SEVERE
WEATHER THREAT ENDING WITH IT. ATMOSPHERIC DRY SLOTTING IN THE WAKE
OF THE UPPER DISTURBANCE SHOULD CLEAR CLOUDS OUT OF THE ARKLAMISS
RATHER EFFICIENTLY LATE TONIGHT WITH THE COMBINATION OF COOLER AIR
COMING IN AND LIGHT WINDS ALLOWING TEMPERATURES TO FALL INTO THE LOW
TO MID 40S.

THE CLEARING SKIES AND INFLUX OF HIGH PRESSURE LATE TONIGHT WILL SET
THE STAGE FOR A BEAUTIFUL SATURDAY WITH SUNNY SKIES...WESTERLY
BREEZES AND HIGHS IN THE MID TO UPPER 70S.

.LONG TERM....MEDIUM RANGE GUIDANCE AND ENSEMBLES PAINT A RATHER
QUIET WEEKEND UNTIL WE GET INTO THE UPCOMING WORK WEEK. A SERIES OF
UPPER DISTURBANCES WILL PASS THROUGH THE SOUTHERN STREAM...GIVING
THE REGION A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY.

LOOKING THE MODELS ON A DAILY BASIS. SURFACE HIGH PRESSURE WILL MOVE
OVER THE REGION OVER THE WEEKEND...BRINGING THE REGION MILD DAYS AND
COOL NIGHTS. LOWS WILL DIP FROM THE MIDDLE 40S EAST TO THE LOWER 50S
WEST ON SUNDAY MORNING. HIGHS ON SUNDAY WILL BE FROM NEAR 80 NORTH
TO THE LOWER 80S SOUTH...WHICH IS CLOSE TO MOS GUIDANCE.

SOUTHERLY RETURN FLOW WILL COME BACK TO THE REGION AHEAD OF AN
APPROACHING FRONT. THERE WILL BE A SERIES OF WEAK DISTURBANCES AND
JUST ENOUGH INSTABILITY TO SQUEEZE OUT SOME ISOLATED CONVECTION FOR
MONDAY THROUGH WEDNESDAY. DAILY HIGHS WILL BE IN THE LOWER TO MIDDLE
80S. NIGHTLY LOWS RISE FROM THE 50S ON MONDAY MORNING TO THE LOWER
AND MIDDLE 60S WEDNESDAY MORNING. THIS WILL BE DUE TO A WARMING
TREND AS MORE GULF MOISTURE RETURNS TO THE REGION. WENT CLOSE TO MEX
GUIDANCE ON GUIDANCE. THERE WAS SOME DIFFERENCES IN THE MODELS THE
EUROPEAN BRINGS FRONT INTO THE REGION ON WEDNESDAY...WHILE THE GFS
HAS THE FRONT APPROACHING THE REGION ON WEDNESDAY. WILL GO WITH THE
EUROPEAN FRONTAL BOUNDARY BECOMING STATIONARY ACROSS THE NORTH ON
WEDNESDAY...THEN IT WILL RETURN TO THE NORTH AS ANOTHER AREA OF LOW
PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS.

LOOKING AT THURSDAY INTO FRIDAY...OUR CHANCES OF RAIN WILL CONTINUE
THROUGH THE REST OF THE WORK WEEK AS LOW LEVEL SOUTHERLY FLOW
CONTINUES OVER THE REGION. A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST. THE EUROPEAN MODEL WAS MUCH SLOWER WITH THE
APPROACH OF THE FRONT WITH THE FRONT NEAR THE ARKLAMISS ON 12Z
SATURDAY. THE REASON FOR THIS IS BECAUSE IT WAS SLOWER THE
ASSOCIATED SHORT WAVE ENERGY MOVING OVER THE 4 CORNERS REGION ON
FRIDAY MORNING...WHILE THE GFS HAS IT PUSHING ACROSS THE MID TO
UPPER PLAINS. WITH THE RIDGING OVER THE REGION...WILL GO WITH THE
SLOWER EUROPEAN MODEL AND KEEP SMALL POPS FOR THE LONG TERM PERIOD.
MADE ONLY MINOR ADJUSTMENTS TO MEX POPS. LOWS WILL BE IN THE LOWER
TO MIDDLE 60S. HIGHS WILL CONTINUE IN THE LOWER TO MIDDLE 80S./17/

&&

.AVIATION...SHOWERS AND EMBEDDED STRONG TO LOCALLY SEVERE
THUNDERSTORMS WILL MOVE ACROSS AREAS EAST OF THE MS RIVER THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING HOURS. EXPECT A
GOOD DEAL OF THE CEILINGS ASSOCIATED WITH THIS ACTIVITY TO BE IN THE
MVFR RANGE...ALTHOUGH VFR CONDITIONS AND CALMER WEATHER WILL MOVE IN
QUICKLY BY MID EVENING AS THE FRONTS MOVES THROUGH. CLEARING SKIES
LATER TONIGHT WILL BRING THE POTENTIAL FOR FOG DEVELOPMENT ACROSS
MAINLY THE EASTERN HALF OF MS. SATURDAY SHOULD FEATURE SUNNY SKIES
AND WEST WINDS BELOW 20 MPH AFTER ANY MORNING FOG BURNS OFF. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  77  50  81 /  16   0   0   8
MERIDIAN      46  76  47  82 /  58   0   0   8
VICKSBURG     47  78  51  83 /   3   0   0   7
HATTIESBURG   48  78  50  83 /  69   0   0   3
NATCHEZ       45  77  50  82 /   3   0   0   3
GREENVILLE    49  76  52  81 /   3   0   0   9
GREENWOOD     47  75  50  81 /  13   0   0   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM:17
LONG TERM: 50
Hazardous weather outlook, Apr 18, 2:43 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI APR 18 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
243 PM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

A SLIGHT CHANCE OF SEVERE THUNDERSTORMS REMAINS THROUGH THE REST
OF THIS AFTERNOON AND INTO EARLY THIS EVENING FOR PORTIONS OF THE
FORECAST AREA...BUT MAINLY SOUTHEAST OF A NATCHEZ...TO JACKSON...TO
MACON LINE. THE MAIN RISK WITH STORMS IN THE MENTIONED AREAS WILL
BE HIGH WINDS...ALTHOUGH LARGE HAIL CANNOT BE COMPLETELY RULED OUT.
FURTHER NORTH AND NORTHWEST OF THIS LINE ANY STORMS SHOULD GENERALLY
ONLY PRODUCE OCCASIONALLY GUSTY WINDS...HEAVY DOWNPOURS...SMALL HAIL
AND FREQUENT LIGHTNING AT WORST.

THE COMBINATION OF INCOMING GULF MOISTURE AND A STRONG DISTURBANCE
IS EXPECTED TO PRODUCE THUNDERSTORMS ALONG A COLD FRONT THAT WILL BE
SWEEPING EAST THROUGH THE REST OF THE REGION BY EARLY TO MID EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING
FOR SOUTHEASTERN PORTIONS OF MISSISSIPPI. ACTIVATION IS OTHERWISE
NOT ANTICIPATED THROUGH THURSDAY APRIL 24.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:10 AM CDTLake Wind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more10 hr
Apr 18, 3:28 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
Apr 18, 4:08 PM CDTSevere Thunderstorm WarningJANHinds, Rankin52 min
Apr 18, 4:21 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery54 min
Apr 18, 4:33 PM CDTFlash Flood WarningJANHinds, Madison, Rankin93 min
Apr 18, 4:54 PM CDTSevere Thunderstorm WarningJANLeake, Scott51 min
Apr 18, 5:09 PM CDTSevere Thunderstorm WarningJANMarion52 min
Apr 18, 5:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston35 min
Apr 18, 5:44 PM CDTSevere Thunderstorm WarningJANScott, Smith46 min
Apr 18, 5:48 PM CDTTornado WarningJANLamar, Marion41 min
Apr 18, 5:52 PM CDTSevere Thunderstorm WarningJANClay, Webster38 min
Apr 18, 6:07 PM CDTTornado WarningJANForrest, Lamar53 min
Apr 18, 6:25 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston65 min
Apr 18, 6:40 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton65 min
Apr 18, 6:45 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston60 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.